# SDR MASA2011071103182

- Difficulty date: July 7, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N931LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15031
- Aircraft time: 15,998 hours, 13,073 cycles
- System (JASC): 5270 · Door Warning System
- Part: Striker
- Condition: Out Of Adjust
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RT AFT EMERGENCY EXIT CAUTION INTERMITTENT.  ADJUSTED DOOR STRIKER.
